# SDR YENA200316

- Difficulty date: July 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N522JB
- Make and model: Airbus A320-232
- Aircraft serial: 1464
- Aircraft time: 8,956 hours, 3,695 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL NEAR ROW 18.  TURNED TV'S OFF.  SMELL DISAPPEARED.  INSPECTED SEBS AT ROW 17, 18, 19 ABC.  ALL OPS CHK NORMAL.  NO SMELL OF BURNING.  ALL SCREENS OPERATING NORMAL IAW LTV MM 23-39-00.
